# SDR CA970402005

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Part number: 908100182
- Condition: Stripped
- Location: Mlg Actuator
- Part time: 1,243 hours
- Component: 5081016418
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NUT STRIPPED ON MAIN GEAR ACTUATOR.
